What are the side effects of taking vitamin B2?

Marked as spam
Posted by
21 views
2
Private answer

Vitamin B2 is considered safe when administered through the mouth. In some people, vitamin B2 can cause the change of the color of urine to yellowish-orange, if taken in large doses. Rarely, it may also cause diarrhea. No severe side effects have been found in people taking vitamin B2 supplements. Consult your doctor if you notice unusual effects while taking vitamin B2.

Marked as spam
Posted by
Answered on April 4, 2018 11:35 pm
To Comment : Sign-in or Comment Anonymously

Post your Answer

Attach YouTube/Vimeo clip putting the URL in brackets: [https://youtu.be/Zkdf3kaso]
Login to answer / vote

Sign-up for wellness newsletter


Do you want the best of science-backed health & nutrition information in your inbox? If yes, please share your email to subscribe.

* indicates required
We'll never share your email with anyone else.
/ ( mm / dd )